# SDR DALA2023101908618

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CORROSION ON RIVETS HEAD INTERNAL STRUCTURE BETWEEN FR 52 TO FR 65 AND STR 23LH/RH TO STR 38LH/38RH ON AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED RIVETS INTERNAL STRUCTURE BETWEEN FR 52 TO FR 65 AND STR 23LH/RH TO STR 38LH/38RH ON AFT CARGO COMPARTMENT ASPER A319 SRM 51-42-11. (0023767)
